Previous |  Up |  Next

Article

References:
[1] E. Asplund: Fréchet differentiability of convex functions. Acta Mathem. 121 (1 - 2), (1968), 31-48. DOI 10.1007/BF02391908 | MR 0231199 | Zbl 0162.17501
[2] E. Bishop R. R. Phelps: A proof that every Banach space is subreflexive. Bull. Am. Math. Soc. 67, 79-98. MR 0123174
[3] N. Dunford J. T. Schwartz: Linear operators. Part I, Interscience, New York 1966.
[3a] H. A. Иванов: О дифференциалах Гато и Фреше. Успехи Матем. наук 10 (1955), 161 - 166. MR 0070975 | Zbl 1160.26300
[4] М. I. Kadec: On the spaces isomorphic to locally uniformly rotund spaces. (Russian), Izvestija vysš. uč. zav. Matem. 1, (1959), 6, 51-57 and 1, (1961), 6, 186-187. MR 0126692
[5] J. Lindenstrauss: On operators which attain their norm. Israel Journal Math. 1 (1963), 139-148. DOI 10.1007/BF02759700 | MR 0160094 | Zbl 0127.06704
[6] A. R. Lovaglia: Locally uniformly convex Banach spaces. Trans. Am. Math. Soc. 78 (1958) 225-238. MR 0066558
[7] S. Mazur: Über schwache Konvergenz in den Räumen $L^p$. Studia Math. 4 (1933) 128 - 133.
[8] R. R. Phelps: A representation theorem for bounded convex sets. Proc. Am. Math. Soc. 11 (1960), 976-983. DOI 10.1090/S0002-9939-1960-0123172-X | MR 0123172
[9] V. L. Šmuljan: Sur la structure de la sphere unitaire dans l'espace de Banach. Matem. Sborník 9 (1941) 545-572.
Partner of
EuDML logo